Groupes de Galois sur K(T)
Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 229-243.
@article{JTNB_1990__2_2_229_0,
     author = {Pierre D\`ebes},
     title = {Groupes de {Galois} sur $K(T)$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {229--243},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     zbl = {0729.12010},
     mrnumber = {1081725},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_229_0/}
}
TY  - JOUR
AU  - Pierre Dèbes
TI  - Groupes de Galois sur $K(T)$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 229
EP  - 243
VL  - 2
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_229_0/
UR  - https://zbmath.org/?q=an%3A0729.12010
UR  - https://www.ams.org/mathscinet-getitem?mr=1081725
LA  - fr
ID  - JTNB_1990__2_2_229_0
ER  - 
%0 Journal Article
%A Pierre Dèbes
%T Groupes de Galois sur $K(T)$
%J Journal de théorie des nombres de Bordeaux
%D 1990
%P 229-243
%V 2
%N 2
%I Université Bordeaux I
%G fr
%F JTNB_1990__2_2_229_0
Pierre Dèbes. Groupes de Galois sur $K(T)$. Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 2, pp. 229-243. https://jtnb.centre-mersenne.org/item/JTNB_1990__2_2_229_0/

[BFr] R. Biggers and M. Fried, Moduli spaces of covers and the Hurwitz monodromy group, J. für die reine und angew. Math. 335 (1982), 87-121. | MR | Zbl

[CP] J.H. Conway and R.A. Parker, On the Hurwitz number of arrays of group elements. Preprint

[DFr1] P. Dèbes and M. Fried, Arithmetic variation of fibers, J. für die reine und angew. Math 400 (1990), 106-137. | Zbl

[DFr2] P. Dèbes and M. Fried, Non rigid situations in constructive Galois theory. Preprint

[Fr1] M. Fried, Fields of definition of function fields and Hurwitz families, Groups as Galois groups, Comm. in Alg.,5 1 (1977), 17-82. | MR | Zbl

[Fr2] M. Fried, Arithmetic of 3 and 4 branch point covers, Séminaire de Théorie des Nombres Delange-Pisot-Poitou (1987-1988), Birkhauser. | Zbl

[FrD] M. Fried and P. Dèbes, Rigidity and real residue class fields, Acta Arithmetica, 56 (1990). | MR | Zbl

[FrJ] M. Fried and M. Jarden, Field Arithmetic, Springer, Ergebnisse 11 (1986). | MR | Zbl

[FrV] M. Fried and H. Volklein, The inverse Galois problem and rational points on moduli spaces,. Preprint. | MR

[Ha] D. Harbater, Galois covering of the arithmetic line, Proc. of the NY Number Thy. Conf. of 1985, LNM 1240, Springer. | MR | Zbl

[Hi] D. Hilbert, Uber die Irreduzibilität ganzer rationater Funktionen mit ganzahligen Koeffizienten, J. für die reine und angew. Math. 110 (1892), 104-129; (=Gesammelte Afhandlungen, Springer-Verlag (1983) [réimpression Chelsea,1965], 2 n°18, 264-286.

[Hur] A. Hurwitz, Riemann'sche Flächen mit gegebenen Veizweigungspunkten, Mathematische Werke, Band I, 321-383. | JFM

[KN] A. Krull and J. Neukirch, Die Struktur der absoluten Galois gruppe über dem Körper R(T), Mathematische Annalen, 193 (1971), 197-209. | MR | Zbl

[Mal] B.H. Matzat, Konstruktive Galoistheorie, LNM 1284, Springer-Verlag. | MR | Zbl

[Ma2] B.H. Matzat, Uber das Umkehrproblem der Galoisschen Theorie, Jber.d.Dt. Math.-Verein,90 (1988), 155-183. | MR | Zbl

[Ma3] B.H. Mazat, Zöpfe und Galoissche Gruppen,. Preprint.

[Se1] J.P. Serre, Points rationnels des courbes modulaires, Séminaire Bourbaki, 30ème année, 1977/78 n°511. | Numdam | Zbl

[Se2] J.P. Serre, Groupe de Galois sur Q, Séminaire Bourbaki, 1987/88 n°689. | Numdam | MR | Zbl

[Se3] J.P. Serre, Topics in Galois theory, Course at Harvard University (Fall 1988), Notes written by Henri Darmon, preprint. | MR | Zbl

[Sha] I.R. Shafarevich, Constructions of fields of algebraic numbers with given solvable Galois groupe Izv. Akad. Nauk SSSR 18 (1954), 525-578(=Amer. Math. Transl.4(1956),185-237;=C.P. 139-191) | MR | Zbl

[Shi1] K.Y. Shih, On the construction of Galois extensions of function fields and number fields, Math. Ann. 207 (1974), 99-120. | MR | Zbl

[Shi1] K.Y. Shih, p-division points on certain elliptic curves, Comp. Math. 36 (1978), 113-129. | Numdam | MR | Zbl